# SDR AALA201904109006

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 5,508 hours, 2,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS 1 TEST SHOWS EPSU 13WL AFT LEFT FAULT. 13WL EPSU SHOWS BLINKING RED LIGHTS FOR INTERIOR AND EXTERIOR LIGHTS. MAINTENANCE FOUND CONNECTOR UNSEATED, RESEATED CONNECTOR 13WL-A ON EPSU. OPS CHECK GOOD.
